# SDR AALA201712209017

- Difficulty date: November 16, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Part time: 48,505 hours, 28,926 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB, CORE CELLS.  LOCATED AT 20.5 IN. OUTBOARD FROM RIB 1 AND 7.5 IN. FROM TRAILING EDGE. REPAIRED UPPER SKIN PANEL HONEYCOMB CORE IAW SRM 55-21-11-300-005.
